# SDR F3LA201907180053

- Difficulty date: July 16, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N223FR
- Make and model: Airbus A320-214
- Aircraft serial: 02695
- Aircraft time: 44,104 hours, 28,184 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISCREPENCY: LOG PAGE 1195027-ITEM1: FOR THE LAST HOUR OF THE FLIGHT THE CABIN CREW SMELLED A SWEET CHEMICAL SMELL IN THE FRONT THREE ROWS OF THE CABIN.  THE SMELL WENT AWAY WHEN THE CABIN DOOR WAS OPENED ON THE GROUND.  CORRECTIVE ACTION: LOG PAGE 1195027-ITEM 1: ACCOMPLISHED IDENTIFICATION OF CAUSE CABIN ODORS OR SMOKE.  FOUND NO SWEET CHEMICAL SMELL IN THE FRONT THREE ROWS OR FORWARD GALLEY.  REF: TSM 05-50-00-810-831.
